# SDR HEEA2012021033117

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412EP
- Aircraft serial: 36213
- Aircraft time: 6,733 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 205032817117
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM FRAME WAS FOUND CRACKED COMMON TO AN EXISTING RIVET INSTALLATION.
